Advances in Differential Equations

Codimension-one Riemann solutions: missing rarefactions in transitional wave groups

Stephen Schecter

Full-text: Open access

Abstract

This paper is the fourth in a series that undertakes a systematic investigation of Riemann solutions of systems of two conservation laws in one spatial dimension. In this paper, three degeneracies that can occur only in transitional wave groups, together with the degeneracies that pair with them, are studied in detail. Conditions for a codimension-one degeneracy are identified in each case, as are conditions for folding of the Riemann solution surface.

Article information

Source
Adv. Differential Equations, Volume 5, Number 7-9 (2000), 929-975.

Dates
First available in Project Euclid: 27 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1356651292

Mathematical Reviews number (MathSciNet)
MR1776346

Zentralblatt MATH identifier
0983.35082

Subjects
Primary: 35L65: Conservation laws
Secondary: 34C99: None of the above, but in this section 35L67: Shocks and singularities [See also 58Kxx, 76L05]

Citation

Schecter, Stephen. Codimension-one Riemann solutions: missing rarefactions in transitional wave groups. Adv. Differential Equations 5 (2000), no. 7-9, 929--975. https://projecteuclid.org/euclid.ade/1356651292


Export citation